MAUDE Adverse Event Report: COLOPLAST A/S VIRTUE MALE SLING SYSTEM; MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S VIRTUE MALE SLING SYSTEM; MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 50020
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr for lot: 9728969, (pn: 5002041400, qty: (b)(4) was reviewed.There were no ncrs or capas tied to lot: 9728969.The lot of alexis wound retractors contained the expiration date of 2025-07-21 which did not align with the indicated virtue fg expiration date.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the virtue retail box and introducer tray label indicates an expiration date of 8/7/2025; however, the component (alexis retractor) inside of the retail box indicated an expiration date of 7/21/2025.Solely the virtue sling was utilized from this kit.The expired alexis retractor was not used on the patient.
 
Additional Manufacturer Narrative
Quality reviewed the images and verified an expiration date misalignment.Upon review of production paperwork, the same misalignment was identified in the retrained label copies.The virtue retail box and introducer tray label indicates an expiration date of 2025-08-07; however, the component (alexis retractor) inside of the retail box of the complaint unit indicated an expiration date of 2025-07-21.The production paperwork was reviewed.There was a total of (b)(4) units created of the virtue kits.The kits encompassed multiple lots of alexis wound retractors (2309290387, 2301060230, and 2402260450) the expiration date for 2402260450 is 2025-07-21, which is earlier than the higher-level virtue lot expiration date of 2025-08-07.The expiration dates for the other alexis lots 2309290387 and 2301060230 are 2026-05-08 and 2025-08-07, respectively, both of which are either the same or after the virtue 2025-08-07 expiration date given the information collected during this investigation and the one confirmed non-conforming unit in the field, (b)(4) was created to document and address the non-conformance reported in this complaint.Product in the field was assessed as part of the health hazard evaluation process.No product has been recalled as any remaining virtue product in the field for this lot is now expired as of 2025-08-07.
 
Event or Problem Description

Brand Name
VIRTUE MALE SLING SYSTEM
Common Device Name
MALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22843623
Report Number2125050-2025-01340
Device Sequence Number15861833
Product Code OTM
UDI-Device Identifier05708932499149
UDI-Public05708932499149
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2025
Device Catalogue Number50020
Device Lot Number9728969_5002041400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown